Extensions of codimension one immersions

被引:0
作者
Pappas, C
机构
关键词
extensions; immersions; codimension one; Morse theory;
D O I
10.1090/S0002-9947-96-01572-3
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We give a method for constructing all of the extensions of an immersion, and determine the CW structure and diffeomorphism type of each.
引用
收藏
页码:3065 / 3083
页数:19
相关论文
共 50 条
[31]   Free immersions and panelled web 4-manifolds [J].
Kalafat, Mustafa .
INTERNATIONAL JOURNAL OF MATHEMATICS, 2018, 29 (14)
[32]   On a class of immersions of spheres into space forms of nonpositive curvature [J].
Zuhlke, Pedro .
GEOMETRIAE DEDICATA, 2020, 205 (01) :95-112
[33]   K-theory and immersions of spatial polygon spaces [J].
Davis, Donald M. .
FORUM MATHEMATICUM, 2019, 31 (06) :1369-1377
[34]   SUBALGEBRAS OF FINITE CODIMENSION IN SEMIPROJECTIVE C*-ALGEBRAS [J].
Enders, Dominic .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 145 (11) :4795-4805
[35]   Body extensions [J].
Perez Sanchez, Joaquin ;
Farreny-Morancho, Jaume ;
Ferre-Pueyo, Gemma ;
Toldra-Domingo, Josep Maria .
X JORNADAS SOBRE INNOVACION DOCENTE EN ARQUITECTURA, JIDA 2022, 2022, :436-449
[36]   On the Erdos-Posa property for immersions and topological minors in tournaments [J].
Bozyk, Lukasz ;
Pilipczuk, Michal .
DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 2022, 24 (01)
[37]   LOW ENERGY CANONICAL IMMERSIONS INTO HYPERBOLIC MANIFOLDS AND STANDARD SPHERES [J].
del Rio, Heberto ;
Santos, Walcy ;
Simanca, Santiago R. .
PUBLICACIONS MATEMATIQUES, 2017, 61 (01) :135-151
[38]   Turan numbers of extensions [J].
Norin, Sergey ;
Yepremyan, Liana .
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2018, 155 :476-492
[39]   Extensions in Compositional Semantics [J].
Zimmermann, Thomas Ede .
LANGUAGE, LOGIC, AND COMPUTATION, 2022, 13206 :148-172
[40]   Extensions of Lie brackets [J].
Brahic, Olivier .
JOURNAL OF GEOMETRY AND PHYSICS, 2010, 60 (02) :352-374